# SDR SWAA2022101128530

- Difficulty date: September 24, 2022
- Submitted: October 11, 2022
- Operation: Air carrier
- Aircraft: N8504G
- Make and model: Boeing 737-8H4
- Aircraft serial: 38812
- Aircraft time: 20,122 hours, 9,566 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO LOWER ATTACH ANGLE COMMON TO SHIELD HAS AREAS OF CORROSION BS767 TO BS787 RBL21 WL156 / [01] EVALUATED CORROSION ON ATTACH ANGLE BS 767 TO 787 RBL 21 WL 156; FOUND TO BE OUT OF LIMITS DUE TO NO LIMITS IN THE SRM AND REQUIRES REPLACEMENT PER SRM 51-10-02-0G-0;[02] VERIFIED MEASUREMENT FIELDS; VERIFIED ACTION #1;[03] REMOVED ACB ANGLE SHIELD BS767 TO BS787 RBL21 WL156 PER SRM 51-40-02-0G-0;[04] LOCATED AND DRILLED NEW LOWER ATTACH ANGLE BS 767 TO 787 RBL21 PER SRM 51-40-05-0G-0 AND DWG 146A8123. OK TO INSTALL;[05] VERIFIED CORRECTIVE ACTION 4- OK TO INSTALL.;[06] INSTALLED LOWER ATTACH ANGLE AT BS 767 TO 787 RBL21 PER SRM 51-40-02-0G-0 AND DWG 146A8123;[07] VERIFIED CORRECTIVE ACTION 6 COMPLETED
